PARTIAL REGULARITY IN TIME FOR THE SPACE HOMOGENEOUS LANDAU EQUATION WITH COULOMB POTENTIAL

Abstract : We prove that the set of singular times for weak solutions of the space homogeneous Landau equation with Coulomb potential constructed as in [C. Villani, Arch. Rational Mech. Anal. 143 (1998), 273-307] has Hausdorff dimension at most 1/2.
Document type :
Preprints, Working Papers, ...
Complete list of metadatas

Cited literature [20 references]  Display  Hide  Download

https://hal-polytechnique.archives-ouvertes.fr/hal-02145096
Contributor : François Golse <>
Submitted on : Saturday, June 1, 2019 - 1:13:15 PM
Last modification on : Wednesday, June 5, 2019 - 1:18:21 AM

Files

Landau.pdf
Files produced by the author(s)

Identifiers

  • HAL Id : hal-02145096, version 1

Citation

François Golse, Maria Gualdani, Cyril Imbert, Alexis Vasseur. PARTIAL REGULARITY IN TIME FOR THE SPACE HOMOGENEOUS LANDAU EQUATION WITH COULOMB POTENTIAL. 2019. ⟨hal-02145096⟩

Share

Metrics

Record views

80

Files downloads

83